# SDR SIMA962351

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 012
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fitting
- Part number: MS219126
- Condition: Cracked
- Location: Green Accum
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4020 - CREW REPORTED, GREEN SYSTEM LOW LEVEL LIGHT CAME ON IN FLIGHT.  MAINTENANCE FOUND A CRACKED HYDRAULIC FITTING AT THE GREEN SYSTEM ACCUMULATOR AND REPLACED THE FITTING.  AIRCRAFT RETURNED TO SERVICE.  (M)
